Faculty of Mathematics
Collaborative Research Centre 701
Spectral Structures and Topological Methods in Mathematics
stripes SFB701

Preprints 2015

Published in 2015  |  Preprint search

15114 M. J. Loquias, P. Zeiner PDF | PS.GZ
Coincidence indices of sublattices and coincidences of colorings
Project: A1
Published: Z. Krist. 230 (2015), 749-759
15113 B. Gess, B. Perthame, P. E. Souganidis PDF | PS.GZ
Semi-discretization for stochastic scalar conservation laws with multiple rough fluxes
Projects: B4, A9
Published: SIAM J. Numer. Anal. 54, no. 4 (2016), 2187–2209
15112 M. Cranston, B. Gess, M. Scheutzow PDF | PS.GZ
Weak synchronization for isotropic flows
Projects: B4, A9
Published: Discrete Contin. Dyn. Syst. Ser. B 21, no. 9 (2016), 3003–3014
15111 F. Flandoli, B. Gess, M. Scheutzow PDF | PS.GZ
Synchronization by noise for order-preserving random dynamical systems
Projects: B4, A9
Published: Ann. Probab. 45, no. 2 (2017), 1325–1350
15110 V. Bogachev, A. Pilipenko PDF | PS.GZ
On existence of strong solutions to stochastic equations with Lévy noise and differentiability with respect to initial condition
Project: B4
15109 V. Bogachev, A. Shaposhnikov, F.-Y. Wang PDF | PS.GZ
Relations between Sobolev and Kantorovich norms on manifolds with curvature conditions
Project: B4
15108 A. Kolesnikov, D. Zaev PDF | PS.GZ
Exchangeable optimal transportation and log-concavity
Project: B4
Published: Theory Stoch. Process. 20, no. 2 (2015), 54–62
15107 T. Cauwbergs, W. Veys PDF | PS.GZ
Monodromy Eigenvalues and Poles of Zeta Functions
Project: C10
15106 T. Kriecherbauer, M. Venker PDF | PS.GZ
Edge Statistics for a Class of Repulsive Particle Systems
Project: A4
15105 K. Schubert, M. Venker PDF | PS.GZ
Empirical Spacings of Unfolded Eigenvalues
Project: A4
15104 H. Kösters, A. Tikhomirov PDF | PS.GZ
Limiting Spectral Distributions of Sums of Products of non-Hermitian Random Matrices
Project: A4
15103 C. Aquilino, R. Reischuk PDF | PS.GZ
The monoidal structure on strict polynomial functors
Project: C3
15102 V. Bogachev, A. Miftakhov PDF | PS.GZ
On weak convergence of finite-dimensional and infinite-dimensional distributions of random processes
Project: B4
Published: Theory Stoch. Process. 21, no. 1 (2016), 1–11
15101 W.-J. Beyn, E. Isaak, R. Kruse PDF | PS.GZ
Stochastic C-Stability and B-Consistency of Explicit and Implicit Milstein-Type Schemes
Project: A9
Published: J. Sci. Comput. 70, no. 3 (2017), 1042–1077
15100 G. Bobinski, H. Krause PDF | PS.GZ
The Krull-Gabriel dimension of discrete derived categories
Project: C10
Published: Bull. Sci. Math. 139 (2015), 269-282
<< previous
1 | 2 | 3 | 4 | 5 | 6 | 7 | 8 next >>